Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the Radon-Nikodym theorem


Authors: Tae Geun Cho and A. Tong
Journal: Proc. Amer. Math. Soc. 39 (1973), 530-534
MSC: Primary 28A45; Secondary 28A15, 46G10, 47B05
DOI: https://doi.org/10.1090/S0002-9939-1973-0315085-4
MathSciNet review: 0315085
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives a necessary and sufficient condition in order that a bounded linear mapping from $ {L^1}(\mu )$ into a Banach space be compact. It is applied to provide a slightly improved form of the Radon-Nikoydm theorem for vector valued measures and to give a sufficient condition in order that the range of a vector valued measure of bounded variation be compact.


References [Enhancements On Off] (What's this?)

  • [1] N. Dunford and J. T. Schwartz, Linear operators. I: General theory, Pure and Appl. Math., vol. 7, Interscience, New York, 1958. MR 22 #8302. MR 0117523 (22:8302)
  • [2] M. A. Rieffel, The Radon-Nikodym theorem for the Bochner integral, Trans. Amer. Math. Soc. 131 (1968), 466-487. MR 36 #5297. MR 0222245 (36:5297)
  • [3] J. J. Uhl, Jr., The range of a vector valued measure, Proc. Amer. Math. Soc. 23 (1969), 158-163. MR 41 #8628. MR 0264029 (41:8628)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A45, 28A15, 46G10, 47B05

Retrieve articles in all journals with MSC: 28A45, 28A15, 46G10, 47B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0315085-4
Keywords: Vector valued measure, Bochner kernel, locally compact operator
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society